# SDR UIEA2021040700846

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,850 hours, 16,745 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 902585
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG COMPIED WITH QRH 2ND AND 3RD START ATTEMPTS WERE UNSUCCESSFUL( TRANSFERRED TO MDDR 1449.31 MEL 49-11-01A    REMOVED AND REPLACED APU STARTER MOTOR. IAW AMM 49-41-01. PERFORMED 3 SUCCESSFUL APU STARTS. OPS CHECK NORMAL. NO DEFECTS NOTED. THIS CLEAR MDDR #144931. PLACARDS REMOVED.    JT@0244Z  )
